Doctors Lounge - Gastroenterology AnswersBack to Gastroenterology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/15/2017.
Forum Name: Gastroenterology Topics
Question: anus rips & piles
|johncav - Sat Jul 23, 2005 11:06 am||
I am a 40 year old male in good health and had no anus problems before .
About 12 weeks ago I passed a very large stool which caused a painful rip in my anus
This started to heal after a few day but a week later and another large stool and it open again.
I now just seem to have one problem after another with my anus ie I have had or still have two rips 1 top & 1 bottom of anus which seem to be taking there time to heal also my doc did a DRE on me and told me I have two internal piles .
I have had some blood loss with bowl movements but they ether hurt or feel very bity as if the stool was passing through bits .blood loss was not all the time and seems to have stopped. More water fibre ect.
The problem is I seem to have a lot of aching not pain in my anus some times after a bowl movement or after sitting , I am a train driver which means I sit for hours at a time also my anus seems red to me and may be a bit swollen
1) can rips & piles cause this sort of aching when sitting for long periods
2) how long do they normally take to heal ( this as been going on for 12 weeks on and off).
3) Will I need surgery with them taking there time to heal
4) What is the best over the counter treatment ( the doc give me this cream xyloproct 20g)
5) And the last one the one we all worrie about cancer ?
PS . I had just stopped taking acid reducers for acid reflux when this all started any connection ???
i would appreciate any info thank you
|johncav - Tue Jul 26, 2005 10:27 am||
any help anyone :?
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.